This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
A couple months ago I began to see small amounts of cloudy, sometimes a little yellowish, discharge coming from my penis. I experience no pain whatsoever and no burning while urination. Only mild itching on inside of penis, but it is very rare and only usually after an orgasm. It was only very small amounts at a time, but consistent enough that I went to the doctor to get tested for some sort of STI, although I knew my current partner was clean. The doctor sent me home with doxycycline, I took them, and the discharge cleared up. The tests came back negative, as i expected, but the reason for the discharge was never found out. By the end of the 7 day antibiotic treatment, Since the discharge had cleared up, I figured it would be safe to have sex again. After a week of having somewhat regular sex, the discharge came back.
I went back to the doctor and he tested for trichomoniasis, and another STI swab. Results came back negative.
My question is what are other reasons for this sort of cloudy discharge, and sometimes yellowish after orgasms? because I am at a loss for reasons after being tested on more than my liking.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.